MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1078155212461289

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2012

Paronychia induced by the epidermal growth factor receptor inhibitor cetuximab.

Lee Soo Lin, Tan Boon Seang, Chan Lee Chin

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

While the development of epidermal growth factor receptor inhibitors has been hailed as a remarkable triumph in the field of oncology, it has inherited with it a host of cutaneous side-effects that have been increasingly observed in a substantial number of patients in the recent years. One cutaneous manifestation that may inflict significant pain and affect activities of daily living among some of the patients receiving epidermal growth factor receptor inhibitors is paronychia. A case of paronychia associated with the use of cetuximab in the management of KRAS wild-type midrectal adenocarcinoma along with its management has been described.

Для цитирования: Lee Soo Lin, Tan Boon Seang, Chan Lee Chin. Paronychia induced by the epidermal growth factor receptor inhibitor cetuximab.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2012. DOI: 10.1177/1078155212461289.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.